# SDR 98ZZZM545

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 273
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53570201202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP 4 INSPECTION PERFORMED AT AMR EAGLE MAINTENANCE CENTER FOUND THE LEFT CENTER OUTBOARD SEAT TRACK CORRODED IN SEVERAL AREAS.  INSTALLED SEAT TRACK IAW ATR 42 SRM 51-25-04.  CAUSE OF DAMAGE, ENVIROMENTAL.  (M)
